| Model Number |
MMT-751NAS |
| Medical Device Problem Codes |
Device Difficult to Program or Calibrate (1496); Obstruction of Flow (2423); Battery Problem (2885); Power Problem (3010); Patient Device Interaction Problem (4001)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
08/05/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
Information received by medtronic indicated that the insulin pump buttons sometimes had to press more than once.Customer stated insulin pump had crack near reservoir port, rejected new batteries, no delivery alarm, batteries sometimes last less than week.No harm requiring medical intervention was reported.The insulin pump will not be returned for analysis.
Additional Manufacturer Narrative
Device monitored for several days.Device received with all operating currents within specification and passed functional testing including the rewind, a21 error test, basic occlusion test, occlusion test, prime/a33 test, excessive no delivery test and displacement test.No excessive no delivery/occlusion alarm noted.No unexpected failed battery test anomalies noted.No unexpected low battery alarm anomalies noted.Device received with all buttons responding properly.No damage on keypad assembly.No unlocked j2/lcd keypad connector.Device passed self test.Device received with cracked reservoir tube window, cracked case from reservoir tube window corners, cracked reservoir tube lip.The test infusion set and reservoir does lock into place.(b)(4).